# SDR UALA2012060803125

- Difficulty date: June 4, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,478 hours, 13,355 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EMERGENCY LIGHTS AT SEAT 22 AND 23 INSIDE LOWER SIDE WALL ARE LOOSE.  INSTALLED NEW POWER SUPPLY AND BATTERY, TESTED PER MM.
